MathSciNet Relay Station
MathSciNet bibliographic data
MR610952 (82d:20018) 20D05
Parrott, David Characterizations of the Fischer groups. I, II, III. Trans. Amer. Math. Soc. 265 (1981), no. 2, 303–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement